# SDR UALA2013053103808

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 57,346 hours, 21,447 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DOWN 23 DEF. SEATS AT 23DEF ARE NOT TO BE USED, SEATS PLACARDED INOP. O2 PANEL SECURED CLOSED, WILL NEED NEW LATCH FOR PANEL.
